# SDR USAA920080795

- Difficulty date: March 8, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 68,873 hours, 25,203 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N407639
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C3 CHECK - RIGHT WING NR 10 SLAT COVE PANEL CRACKED, WS 707 - WS 736.  REPLACED RIGHT WING NR 10 SLAT COVE PANEL IAW B757 SRM 51-40-02.
